MURAL - Maynooth University Research Archive Library



    Items where Author is "O'Donoghue, Yoann"


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Jump to: Article | Thesis
    Number of items: 2.

    Article

    O'Donoghue, Yoann and Mason, Oliver and Middleton, Rick (2012) On the Kamke-Muller conditions, monotonicity and continuity for bi-modal piecewise-smooth systems. Systems and Control Letters, 61 (1). pp. 180-186. ISSN 0167-6911

    Thesis

    O'Donoghue, Yoann (2011) Piecewise smooth systems and monotonicity. Masters thesis, National University of Ireland Maynooth.

    This list was generated on Sat Jul 13 22:16:30 2024 UTC.